# SDR NOCA22606

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Selector Valve
- Part number: 274N10513
- Part serial: 08760
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED UNWANTED TRANSFER OF HYD FLUID FROM LEFT SYS INTO RIGHT SYS.  PER FIM TASK 29-11-00 REMOVED AND REPLACED ALTERNATE BRAKE SELECTOR VALVE PER MM 32-41-04.  OPS CHECK OK.
